# SDR HEEA064915

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23064577
- Condition: Damaged
- Location: Compressor
- Part time: 1,105 hours
- Component: 23063379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO F.O.D., LOUD NOISE.  SCROLL HAS INDICATIONS IN WELDS OF TURNING VANES.
